# SDR AALA20041241

- Difficulty date: December 22, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Linkage
- Part number: 39567851
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - INFLIGHT T583/22 STRONG VIBRATION FROM NOSE GEAR ON TAKEOFF JUST AFTER GEAR RETRACTION.  RETURNED TO RDU AND LANDED WITHOUT INCIDENT.  FOUND SHEARED BOLT ON UNLOCK HANDLE ON GEAR DOOR.  REPLACED LEFT GEAR DOOR LINKAGE AND ADJUSTED LEFT AND RIGHT LINKAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
